Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 524345, 10 pages
http://dx.doi.org/10.1155/2015/524345
Research Article

A Least-Squares FEM for the Direct and Inverse Rectangular Cavity Scattering Problem

1Department of Mathematics, Dalian Maritime University, Dalian 116026, China
2School of Mathematics, Jilin University, Changchun 130012, China

Received 29 September 2014; Revised 14 February 2015; Accepted 14 February 2015

Academic Editor: Stefano Lenci

Copyright © 2015 Enxi Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enxi Zheng, Fuming Ma, and Yujie Wang, “A Least-Squares FEM for the Direct and Inverse Rectangular Cavity Scattering Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 524345, 10 pages, 2015. https://doi.org/10.1155/2015/524345.